# SDR DALA2018101005961

- Difficulty date: October 10, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 61,645 hours, 33,683 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE FOR TAILCONE NITROGEN CYLINDER BROKEN. REMOVED AND INSTALLED NEW CABLE FOR TAILCONE NITROGEN CYLINDER PER AMM 20-30. (LP# 0777925)
